# SDR HEEA0014458

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8592X
- Make and model: Bell 206L-3
- Aircraft serial: 51508
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Case
- Part number: ELT910
- Condition: Corroded
- Location: Elt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT CASE HAS CORROSION.
